Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 158, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 11, 2011, 9:48 AM CDT for 4 counties in Missouri. It took effect at Jun 12, 2011, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 9:48 AM CDT (14:48 UTC)
- In effect from
- Jun 12, 2011, 7:00 PM CDT
- Expired
- Jun 11, 2011, 9:09 PM CDT
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 138 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Jefferson City (JFFM7).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
190
WGUS43 KLSX 111449
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CDT SAT JUN 11 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER
AT JEFFERSON CITY AFFECTING BOONE...CALLAWAY...COLE
AND MONITEAU COUNTIES
.THIS FLOOD WARNING IS A RESULT OF SHORT TERM RISES ATTRIBUTED TO
RUNOFF DUE TO RECENT PRECIPITATION EVENTS ACROSS THE MISSOURI RIVER
BASIN. PLEASE NOTE THAT CURRENT FORECAST STAGES ONLY INCLUDE 24 HOURS
OF FORECAST PRECIPITATION...AND UPSTREAM RESERVOIR RELEASES FOR THE
NEXT SEVERAL DAYS. DUE TO SNOW MELT ACROSS NORTHERN PORTIONS OF THE
MISSOURI RIVER BASIN WHICH HAS FILLED RESERVOIRS TO CAPACITY...
RECORD UPSTREAM RESERVOIR RELEASES HAVE BEGUN AND WILL LIKELY CONTINUE
FOR MUCH OF THE SUMMER. THIS WILL CAUSE DOWNSTREAM LOCATIONS ALONG
THE MISSOURI RIVER TO REMAIN IN FLOOD THROUGH JULY...WITH THE LIKELIHOOD
OF SIGNIFICANTLY HIGHER RIVER STAGES AND MORE SERIOUS FLOODING CONCERNS
DURING THE COMING WEEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC019-027-051-135-121448-
/O.NEW.KLSX.FL.W.0158.110613T0000Z-110614T1200Z/
/JFFM7.1.ER.110613T0000Z.110613T0000Z.110613T1200Z.NO/
948 AM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT JEFFERSON CITY
* FROM SUNDAY EVENING TO TUESDAY MORNING.
* AT 9:00 AM SATURDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE
SUNDAY EVENING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/12 06/13 06/14 06/15 06/16
MISSOURI RIVER
JEFFERSON CITY 23.0 22.44 22.7 23.0 22.0 21.4 21.41 follow-up statement
340
WGUS83 KLSX 120209
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT SAT JUN 11 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
THE MISSOURI RIVER AT
...JEFFERSON CITY
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC019-027-051-135-120239-
/O.CAN.KLSX.FL.W.0158.000000T0000Z-110614T1200Z/
/JFFM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
909 PM CDT SAT JUN 11 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT JEFFERSON CITY.
* AT 8 PM SATURDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.8 FEET
TOMORROW MORNING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/12 06/13 06/14 06/15 06/16
MISSOURI RIVER
JEFFERSON CITY 23.0 22.64 22.8 22.2 21.4 21.2 21.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:45 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 11, 6:45 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 645 AM CDT SAT JUN 11 2011 .DISCUSSION... /344 AM CDT SAT JUN 11 2011/ SFC LOW WAS JUST N OF STL METRO AREA EARLY THIS MORNING WITH CDFNT EXTENDING SWWD TO EXTREME SERN TIP OF KS AND NERN OK. TSRA CONTINUES JUST N OF THIS CDFNT. MAIN QUESTION WILL BE REGARDING THE COVERAGE OF ANY TSRA NEAR THE FNT TODAY. HAVE KEPT POPS ALONG AND S OF THE FNT FOR TODAY. UNCERTAIN WHAT COVERAGE WILL BE FOR TODAY AS THE FNT WILL BE ORIENTED E-W WITH BETTER FORCING FURTHER S AND W. STILL...PER LATEST SAT IMAGE...ACCAS CONTINUES TO DEVELOP ACROSS SE MO WHICH MAY ALLOW FOR AT LEAST SCT TSRA ACROSS THE SRN HALF OF THE CWA THIS MORNING. THE CDFNT SHUD CONTINUE TO PUSH PRECIP FURTHER SWD THIS AFTERNOON KEEPING TONIGHT DRY. SFC WILL MOVE EWD ON SUN WITH A WRMFNT LIFTING INTO THE AREA. LOWERED POPS ACROSS ALL BUT CNTL MO AS MDLS HAVE SYSTEM SLOWING DOWN. HOWEVER...KEPT POPS TO THE MIS RIVER AS MDLS HAVE BEEN TO SLOW WITH ONSET OF WAA PRECIP THE PAST FEW DAYS. MDLS CONTINUE TO SUGGEST MCS DEVELOPMENT AFFECTING PORTIONS OF THE CWA STARTING SUN THRU MON. TSRA ON SUN AND MON WILL HAVE THE POSSIBILITY OF BECOMING SEVERE GIVEN THE AMOUNT OF INSTABILITY AND DEEP LAYER SHEAR THAT WILL BE AVAILABLE. TEMPS DURING THE SHORT TERM WILL BE DIFFICULT AS ANY BREAKS IN CLOUD COVER WILL MAKE A BIG DIFFERENCE IN MAX TEMPS THRU THE WEEKEND. TRENDED TWD THE COOLER MOS FOR TODAY AND ESPECIALLY TONIGHT AS CLOUD COVER SHUD HELP KEEP TEMPS DOWN WITH CLEARING EXPECTED THIS EVENING. SUN SHUD BE A LITTLER WARMER AS SFC RIDGE BEGINS TO MOVE EWD WITH MORE SUNSHINE EXPECTED. MDLS SUGGEST TEMPS WILL MODERATE SOMEWHAT AS UPR RIDGE BUILDS INTO THE AREA. PREV FCST LOOKS GOOD GIVEN LATEST MDL GUIDANCE AND MADE FEW IF ANY CHANGES FOR TUES AND BEYOND. TILLY && .AVIATION... /642 AM CDT SAT JUN 11 2011/ COLD FRONT MAKING STEADY PROGRESS SOUTH ACROSS MISSOURI AND ILLINOIS. CONVECTION NOW CONFINED TO CENTRAL ILLINOIS AND BELIEVE THAT TERMINALS ARE NOW CLEAR OF THUNDERSTORMS. MVFR AND PATCHY IFR CONDITIONS CAN BE EXPECTED POST FRONTAL THIS MORNING...WITH VFR CONDITIONS RETURNING BY TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. LIGHT NORTHWEST WIND IS EXPECTED. SPECIFICS FOR KSTL... MVFR CLOUDS ARE TRYING TO MAKE THEIR WAY SOUTH BEHIND THE COLD FRONT...BUT WITH DAYTIME HEATING BELIEVE THESE WILL BECOME VFR AS THEY PROGRESS SOUTH. OTHERWISE A LIGHT NORTHWEST WIND IS EXPECTED. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 11, 4:49 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 449 AM CDT SAT JUN 11 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 449 AM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. HOWEVER... THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS OVER THE AREA FROM LATE SUNDAY INTO WEDNESDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. TILLY
In the hours before
Special weather statement, Jun 11, 4:37 AM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 437 AM CDT SAT JUN 11 2011 ILZ100-101-MOZ064-111015- MADISON IL-ST. CLAIR IL-ST. LOUIS CITY MO- 437 AM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...NORTHWESTERN ST. CLAIR AND SOUTHWESTERN MADISON COUNTIES UNTIL 515 AM CDT... AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ST. LOUIS...MOVING NORTHEAST AT 45 MPH. THIS STORM IS PRODUCING PEA TO NICKEL SIZE HAIL. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DOWNTOWN ST. LOUIS... VENICE... EAST ST. LOUIS... CENTREVILLE... MADISON... WASHINGTON PARK... GRANITE CITY... CASEYVILLE... FAIRVIEW HEIGHTS... PONTOON BEACH... BROOKLYN... FAIRMONT CITY... SAUGET... CVKING
Special weather statement, Jun 11, 4:57 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 457 AM CDT SAT JUN 11 2011 MOZ063-064-111045- ST. LOUIS MO-ST. LOUIS CITY MO- 457 AM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LOUIS CITY AND NORTHEASTERN ST. LOUIS COUNTIES UNTIL 545 AM CDT... AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KINLOCH...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLACK JACK... BELLEFONTAINE NEIGHBORS... RIVERVIEW... SPANISH LAKE... CVKING
Special weather statement, Jun 11, 5:06 AM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 506 AM CDT SAT JUN 11 2011 ILZ100-MOZ064-111045- MADISON IL-ST. LOUIS CITY MO- 506 AM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LOUIS CITY AND SOUTHWESTERN MADISON COUNTIES UNTIL 545 AM CDT... AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RIVERVIEW...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH ST. LOUIS CITY... GRANITE CITY... PONTOON BEACH... MITCHELL... POAG... CVKING
Local storm report, Jun 11, 6:27 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
627 AM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL NEW ATHENS 38.32N 89.88W
06/11/2011 E0.25 INCH ST. CLAIR IL TRAINED SPOTTER
&&
JPLocal storm report, Jun 11, 7:53 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM HAIL COLUMBIA 38.46N 90.23W
06/11/2011 E0.25 INCH MONROE IL TRAINED SPOTTER
HAIL LASTED TEN MINUTES
&&
JPLocal storm report, Jun 11, 8:19 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
819 AM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN BELLEVILLE 38.53N 90.00W
06/11/2011 M1.89 INCH ST. CLAIR IL TRAINED SPOTTER
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:23 PM CDT | Tornado Warning | LSX | Audrain, Monroe | 30 min |
| Jun 10, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 46 min |
| Jun 10, 7:32 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 43 min |
| Jun 10, 7:33 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 42 min |
| Jun 10, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 48 min |
| Jun 10, 7:58 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 47 min |
| Jun 10, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain | 47 min |
| Jun 10, 8:16 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 27 min |
| Jun 10, 8:45 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 35 min |
| Jun 10, 8:48 PM CDT | Tornado Warning | LSX | Audrain, Callaway | 27 min |
| Jun 10, 8:54 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 51 min |
| Jun 10, 8:57 PM CDT | Flash Flood Warning | LSX | Audrain | 4 hr |
| Jun 10, 9:06 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery, Warren | 39 min |
| Jun 10, 9:11 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 49 min |
| Jun 10, 9:23 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 52 min |
| Jun 10, 9:33 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 42 min |
| Jun 10, 9:47 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 43 min |
| Jun 10, 9:51 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 39 min |
| Jun 10, 9:53 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 52 min |
| Jun 10, 9:58 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 35 min |
| Jun 10, 10:07 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 39 min |
| Jun 10, 10:18 PM CDT | Areal Flood Advisory | LSX | Marion, Ralls | 3 hr |
| Jun 10, 10:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 23 min |
| Jun 10, 10:44 PM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 2 hr |
| Jun 11, 12:22 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 17 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.